Vol. 8, No. 7, 2014

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Double Dirichlet series and quantum unique ergodicity of weight one-half Eisenstein series
1539–1595

Yiannis N. Petridis, Nicole Raulf and Morten S. Risager

Monodromy and local-global compatibility for $l=p$
1597–1646

Ana Caraiani

Finite generation of the cohomology of some skew group algebras
1647–1657

Van C. Nguyen and Sarah Witherspoon

On the supersingular locus of the GU(2,2) Shimura variety
1659–1699

Benjamin Howard and Georgios Pappas

Poincaré–Birkhoff–Witt deformations of smash product algebras from Hopf actions on Koszul algebras
1701–1731

Chelsea Walton and Sarah Witherspoon

Highly biased prime number races
1733–1767

Daniel Fiorilli

Bounded gaps between primes with a given primitive root
1769–1786

Paul Pollack